Get The Graedons' Favorite Home Remedies Health Guide for FREE

Join our daily email newsletter with breaking health news, prescription drug information, home remedies AND you'll get a copy of our brand new full-length health guide — for FREE!

  1. Judith A. S.
    Reply

    I have been on zocor for 8 months and have osteoporosis. Over the last 4 months I have been getting weaker and losing muscle strength, and the most horrible pain in my entire body, I have become home bound due to the pain.
    I am now walking with a cane and live on pain meds. My friend who hasn’t seen me for a while was shocked. She and I went on the web and checked out the side effects of this medication and I have 95% of them. I sent my Dr an email and stopped the medication this morning. My cholesterol is perfect my last lab work.
    My question how long does it take for the symptoms to clear up.

  2. Ezetimibe VS Simvastatin
    Reply

    Doing some research for dad and my question is if he is better off taking the combo or if either Ezetimibe or Simvastatin would be less prone to side effects (thinking the less substances he takes the better…)?
    Thanks
    PEOPLE’S PHARMACY RESPONSE: THE RESEARCH DOES NOT SHOW ANY BENEFIT FOR THE COMBINATION IN TERMS OF GREATER LIFE EXPECTANCY. SIMVASTATIN ALONE DOES HAVE SUCH EVIDENCE FOR MEN AT HIGH RISK. THIS SHOULD BE DISCUSSED WITH THE DOCTOR.

  3. Marty
    Reply

    I had been taking Vytorin and Tricor for almost a year. during this time I realized my hair was getting thinner and thinner. I could not find out why this was happening nor had my doctor who just laughed it off as to “get a wig”. I looked up all the meds I was taking and found out that Vytorin AND Tricor BOTH CAUSE alopecia…..baldness. I also found that Niacin would do basically the same thing with even better results and no side effects.
    My hair is slowly coming back…with the help of Rogaine, all kinds of hair oils and a lot of attention. (I am still wearing a wig as yet and it has been almost 1 1/2 years now. I hate this wig. It looks really good but it is awfully hot in the summer.

What Do You Think?

We invite you to share your thoughts with others, but remember that our comment section is a public forum. Please do not use your full first and last name if you want to keep details of your medical history anonymous. A first name and last initial or a pseudonym is acceptable. Advice from other commenters on this website is not a substitute for medical attention. Do not stop any medicine without checking with the prescriber. Stopping medication suddenly could result in serious harm. We expect comments to be civil in tone and language. By commenting, you agree to abide by our commenting policy and website terms & conditions. Comments that do not follow these policies will not be posted.

Your cart

Total
USD
Shipping and discount codes are added at checkout.